Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: What am I missing? AD? SheilaC

Posted by Maxime on January 7, 2011, at 19:41:53

In reply to What am I missing? AD?, posted by SheilaC on January 7, 2011, at 15:31:44

Sheila, to be honest you react to so many different meds in strange ways. You get side effects that I have never heard of with the medication. I think that makes it hard for us to recommend anything for you.

I really think you should try to see a psychopharmacologist. He/she will be able to come up with some med possibilities. You should ask you pdoc for a referral.

I hope you find something that works soon.

Oh, and yes, the Adderall causes irritability and mood swings in some people.


As long as the world shall last there will be wrongs, and if no man objected and no man rebelled, those wrongs would last forever. ~Clarence Darrow~

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Maxime thread:976106
URL: http://www.dr-bob.org/babble/20101231/msgs/976130.html